Mathematische Annalen

, Volume 293, Issue 1, pp 123–141

Schottky-Landau growth estimates fors-normal families of holomorphic mappings

  • M. G. Zaidenberg
Article

DOI: 10.1007/BF01444708

Cite this article as:
Zaidenberg, M.G. Math. Ann. (1992) 293: 123. doi:10.1007/BF01444708

Mathematics Subject Classification (1991)

3232A1732A2232H1532H2032H2532H30

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • M. G. Zaidenberg
    • 1
  1. 1.Max-Planck-Institut für MathematikBonn 3Germany